BibTeX record journals/tocl/CadoliEG05

download as .bib file

@article{DBLP:journals/tocl/CadoliEG05,
  author    = {Marco Cadoli and
               Thomas Eiter and
               Georg Gottlob},
  title     = {Complexity of propositional nested circumscription and nested abnormality
               theories},
  journal   = {{ACM} Trans. Comput. Log.},
  volume    = {6},
  number    = {2},
  pages     = {232--272},
  year      = {2005},
  url       = {http://doi.acm.org/10.1145/1055686.1055688},
  doi       = {10.1145/1055686.1055688},
  timestamp = {Thu, 09 Feb 2006 13:51:22 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tocl/CadoliEG05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}